MathSciNet Relay Station
MathSciNet bibliographic data
MR122895 20.30
Rotman, Joseph; Yen, Ti Modules over a complete discrete valuation ring. Trans. Amer. Math. Soc. 98 1961 242–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement